A 44-year-old member asked:
Disclaimer

Is it possible for mitral valve to prolapse by medication aggravation?

1 doctor answer
Dr. Samuel Hahn
27 years experience in Cardiology
What symptoms: Meds do not usually change valve structure except for diet pills like phen-fen. Meds do, however, commonly cause chest pain or palpitations which are sometimes falsely associated withmvp.
Answered on Aug 17, 2013
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 56-year-old member asked:
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience in Psychiatry
MVP: Medications that alter heart rhythm perhaps.
A 26-year-old female asked:
Dr. Umesh Patel
41 years experience in Preventive Medicine
Dysautonomia: MVP syndrome causes different symptoms alleviated by avoidance of stimulants, ensuring hydration, using magnesium, vitamin D & omega fish oils ( ... Read More
1
1 thank
A 56-year-old female asked:
Dr. Agustin Cabrera-santamaria
30 years experience in Cardiology
Aloe and mitral v.: There are no indications for the use of aloe in your condition. Prolapse of the mitral valve is generally considered benign but the blood flowing bac ... Read More
A 31-year-old member asked:
Dr. LUIS IRIZARRY
27 years experience in Family Medicine
Absolutely: Anxiety is very common. Stress, medical conditions are common triggers for anxiety. Lots of treatment available (medical, psychological, spiritual, e ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month